Please use this identifier to cite or link to this item: http://buratest.brunel.ac.uk/handle/2438/3950
Title: A bifurcated circular waveguide problem
Authors: Rawlins, AD
Issue Date: 1995
Publisher: Oxford University Press
Citation: IMA Journal of Applied Mathematics. 54: 59-81
Abstract: A rigorous and exact solution is obtained for the problem of the radiation of sound from a semi-infinite rigid duct inserted axially into a larger acoustically lined tube of infinite length. The solution to this problem is obtained by the Wiener-Hopf technique. The transmission and reflection coefficients, when the fundamental mode propagates in the semi-infinite tube, are obtained. The present results could be of use for exhaust design, and as a possible instrument for impedance measurement.
Description: This is a pre-copy-editing, author-produced PDF of an article accepted for publication in IMA Journal of Applied Mathematics following peer review. The definitive publisher-authenticated version A D Rawlins. A bifurcated circular waveguide problem. J.I.M.A. 54 (1995) 59-81. Oxford University press is available online at: http://imamat.oxfordjournals.org/cgi/reprint/54/1/59.pdf
URI: http://imamat.oxfordjournals.org/cgi/reprint/54/1/59
http://bura.brunel.ac.uk/handle/2438/3950
DOI: http://dx.doi.org/10.1093/imamat/54.1.59
ISSN: 0272-4960
Appears in Collections:Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
Fulltext.pdf1.38 MBAdobe PDFView/Open


Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.